# SDR CALA2025031002670

- Difficulty date: March 6, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N66841
- Make and model: Boeing 737924ER
- Aircraft serial: 42182
- Aircraft time: 32,172 hours, 11,745 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Disconnected
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTOTHROTTLES DISCONNECT ON TO ROLL. VNAV FAILURE ON CLIMBOUT. U NABLE TO ENGAGE AUTOPILOT PERFORMED DFCS BITE, FOUND MSG 22-11208 IN LAST LEG. REF FIM 22-13 TASK 818 PERFORMED SPEED/STAB TRIM TEST 32, TESTS OK. ALSO PERFORMED A/T BITE PROCEDURE, FOUND MSG 22-31687 IN LAST LEG. REF FIM 22-32 TASK 819 PERFORMED SERVO MOTOR TEST, TEST PASSED.   ALSO PERFORMED A/T MODE ANNUNCIATION TEST AND DISENGAGE/WARNING TEST, BOTH TESTS PASSED. CURRENT STATUS TEST FOR DFCS AND A/T SHOW NO FAULTS. RESET AS PRECAUTIONARY, COULD NOT DUPLICATE FAULTS. NO HISTORY. CONCURRED WITH TOMC.
